EconPapers    
Economics at your fingertips  
 

Diffusion to a slowly growing truncated sphere on a substrate

P.A. Bobbert, M.M. Wind and J. Vlieger

Physica A: Statistical Mechanics and its Applications, 1987, vol. 141, issue 1, 58-72

Abstract: The problem of diffusion to a growing truncated sphere on a substrate is treated for small growth velocities. A multipole method is applied that has been developed originally to calculate the electrical dipole moment of a truncated sphere on a substrate. Some analytic and numerical results are presented.

Date: 1987
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437187902615
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:141:y:1987:i:1:p:58-72

DOI: 10.1016/0378-4371(87)90261-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:141:y:1987:i:1:p:58-72